# SDR MASA200601760

- Difficulty date: July 3, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 2,607 hours, 2,006 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5053 RIC - FLAP 1/2 SPEED MESSAGE.  MX CLEARED INHIBITS AND FAULTS CLEARED.  SYSTEM OPERATED NORMALLY.
